# SDR ASAA2022062138753

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 863 hours, 247 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Erratic
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO SATCOM OPTION ON MCDU MENU PAGE ON CAPTAINS SIDE- ONLY SHOWS ON FO'S MCDU DID NOT RUN SATCOM LOCK UP QRH DUE TO WRONG CB LISTED IN QRH ( QRH SAYS D14; SHOULD SAY E13). GROUNDED - YES. PERFORMED BITE TEST OF THE SATCOM SYSTEM REF B737-9 AMM 23-15-00-740-801. SATCOM POWER UP AND IS PRESENT ON CDU OPS NORMAL.
